# SDR SWAA2021020240662

- Difficulty date: January 9, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS767 S-19R WL191. MARKED / REMOVED AND REPLACED ACB STR CLIP AT BS767 STR19R WL191 DUE NO ALLOWABLE LIMIT IN THE SRM FOR THIS ITEM; IAW SRM 51-40-02-0G-1; AND DWG # 146A1261
